Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2015, 6:13 AM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 6:13 AM CDT (11:13 UTC)
- Expired
- Apr 25, 2015, 7:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 104 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:50 AM CDT | TSTM WND DMG | Sse Campton, FL | LARGE DIAMETER TREE WAS UPROOTED AND CAUSED MINOR DAMAGE TO A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.2 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1874 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
100
WUUS54 KMOB 251113
SVRMOB
FLC091-113-251200-
/O.NEW.KMOB.SV.W.0024.150425T1113Z-150425T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
613 AM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...
OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...
* UNTIL 700 AM CDT
* AT 613 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
10 MILES NORTHWEST OF BAKER TO 7 MILES SOUTHEAST OF WHITFIELD TO 7
MILES WEST OF POINT BAKER...AND MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
CRESTVIEW... MILTON... PACE...
BAGDAD... BAKER... LAUREL HILL...
PEA RIDGE... WHITING FIELD... ROEVILLE...
WHITFIELD... FLORIDATOWN... POINT BAKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR NORTHWESTERN
FLORIDA.
LAT...LON 3057 8698 3058 8699 3058 8700 3059 8703
3057 8700 3057 8715 3058 8716 3058 8718
3057 8719 3057 8721 3084 8730 3093 8708
3098 8640 3057 8639
TIME...MOT...LOC 1113Z 303DEG 39KT 3093 8675 3083 8696 3071 8718
$$1 follow-up statement
241
WWUS54 KMOB 251148
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
648 AM CDT SAT APR 25 2015
FLC091-113-251200-
/O.CON.KMOB.SV.W.0024.000000T0000Z-150425T1200Z/
SANTA ROSA FL-OKALOOSA FL-
648 AM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORTHEASTERN SANTA ROSA AND OKALOOSA COUNTIES...
AT 646 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
10 MILES SOUTH OF LAUREL HILL TO NEAR BAKER TO NEAR ROEVILLE...MOVING
EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR NORTHWESTERN
FLORIDA.
LAT...LON 3089 8707 3096 8670 3098 8640 3057 8639
3057 8695
TIME...MOT...LOC 1146Z 282DEG 31KT 3082 8640 3074 8674 3071 8698
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 5:01 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 25, 5:01 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 501 AM CDT SAT APR 25 2015 .SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT... WITH RAIN ONGOING...HAVE TO BE BRIEF. A PASSING UPPER SYSTEM WILL BRING RAIN TODAY. WITH UPPER SUPPORT AND PRETTY GOOD WIND SHEAR...SOME MAY BECOME SEVERE...ESPECIALLY OVER AREAS ALONG AND NORTH OF HIGHWAY 84 THIS MORN. AS THE DAY PROGRESSES...AND THIS ROUND OF RAIN ENDS...HEATING IS EXPECTED TO OCCUR...UPPING THE INSTABILITY AVAILABLE AND CREATING A SECOND CHANCE OF RAIN TODAY. WITH BACKING OF THE LOW LEVELS WINDS TO SOUTHWEST...WIND SHEAR WILL DECREASE...BUT THE RISK OF STRONG TO SEVERE REMAINS FOR THIS AFTERNOON INTO THE EVENING HOURS. FOR SUNDAY THROUGH SUNDAY NIGHT...A LOBE OF ENERGY SWINGS SOUTH AROUND THE WEST SIDE OF AN UPPER SYSTEM MEANDERING AROUND OFF THE NEW ENGLAND COAST...DRIVING A SURFACE FRONT TOWARDS THE FA SUNDAY...AND TO THE COAST BY MONDAY MORN. WITH UPPER RIDGING OVER THE MISS RIVER VALLEY AS AN UPPER LOW MOVES EAST OVER THE SOUTHERN ROCKIES...PUSHING AGAINST THE AFOREMENTIONED UPPER SYSTEM OFF THE NEW ENGLAND COAST. THE RESULT FOR SUNDAY IS TEMPS WELL ABOVE SEASONAL...WITH SOME AREAS SEEING THE FIRST 90S OF THE YEAR. SUNDAY NIGHT...A WEAK FRONT MOVES ACROSS THE FA TO NEAR THE COAST...MEETING A TRAILING FRONT LEFT BY TODAY'S SYSTEM. THIS WEAK FRONT DOES HELP TO COOL THE NORTHERN HALF OF THE FA....BUT OVERNIGHT TEMPS REMAIN ABOVE SEASONAL. MONDAY...THE SOUTHWESTERN SYSTEM MOVES OVER THE SOUTHERN PLAINS...AND WITH A SURFACE LOW TRYING TO ORGANIZE OFF THE TX COAST... SOUTHEASTERLY FLOW OVER THE GULF BEGINS TO STRENGHTEN THE SURFACE BOUNDARY ALONG THE NORTHERN GULF COAST. AFTER A SHORT DRY SPELL...AN INCREASE IN CLOUD COVER WILL HELP TO LIMIT HEATING AND KEEP DAYTIME HIGHS CLOSER TO SEASONAL...ESPECIALLY OVER WESTERN PORTIONS OF THE FA...ALONG WITH BRINGING THE NEXT CHANCE OF RAIN BACK TO THE AREA. .LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT THROUGH WEDNESDAY...THE UPPER SYSTEM OVER THE PLAINS MOVES EAST...OPENING AS MORE ENERGY DIVES SOUTH OVER THE NORTHEASTERN CONUS. A SURFACE LOW ORGANIZES MONDAY NIGHT OFF THE TX COAST AND MOVES EAST...SOUTH OF THE NORTHERN GULF COAST WITH THIS SET OF GUIDANCE. WITH THE SLOW EASTWARD MOVEMENT OF THE UPPER DYNAMICS...AN EXTENDED PERIOD OF RAIN IS EXPECTED. RUNNING FROM LATE MONDAY THROUGH WEDNESDAY...THIS WILL HELP TO LIMIT THE DIURNAL TEMP RANGE AND KEEP DAYTIME HIGHS WELL BELOW SEASONAL AND OVERNIGHT LOWS AROUND SEASONAL FOR THIS SECTIONS OF THE FORECAST. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE MEDIUM RANGE GUIDANCE DIVERGES. THE ECMWF TAKES THE FORMER SOUTHWESTERN CONUS ENERGY AND THE ENERGY DIVING SOUTH OVER THE EASTERN CONUS...MERGES THEM AND ORGANIZES ANOTHER UPPER LOW OVER THE CAROLINAS AND TAKES IT EAST OVER THE OPEN ATLANTIC. THE RESULT FOR THE FA IS STRONGER...COOLER NORTHERLY AIR MOVE OVER THE FA. THE GFS IS ADVERTISING A PIECE OF THE UPPER ENERGY BREAKING OFF AND FORMING AN UPPER LOW OVER THE SOUTHERN PLAINS...WEAKENING THE NORTHERLY PUSH. BOTH ARE ADVERTISING TEMPS DROPPING BELOW SEASONAL LEVELS. THE GFS ENSEMBLE MEAN IS ON THE HIGHER SIDE OF GROUP...SO WENT IN THE MIDDLE...WITH NUMBERS CLOSE TO THE OPERATIONAL GFS. 50S RETURN TO THE OVERNIGHT TEMPS AND DAYTIME HIGHS IN THE 70S EXPECTED. FRIDAY THROUGH SATURDAY...THE DIFFERENCES CONTINUE...WITH THE ECMWF ADVERTISING A COOL...POST SYSTEM SURFACE HIGH MOVING EAST OVER THE SOUTHEASTERN CONUS AND THE GFS ADVERTISING THE UPPER LOW THAT ORGANIZED OVER THE PLAINS MOVES OVER THE FA. FORTUNATELY...BOTH ARE ADVERTISING TEMPS AROUND OR A BIT BELOW SEASONAL...WITH RAIN NOT EXPECTED. && .MARINE...A MODERATE SOUTHEASTERLY FLOW WILL TURN SOUTHWESTERLY TODAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE COASTAL WATERS. A MODERATE SOUTHWESTERLY FLOW WILL THEN PERSIST THROUGH SATURDAY NIGHT BEFORE BECOMING LIGHT SUNDAY. WINDS TURN SOUTHEASTERLY MONDAY AS ANOTHER FRONTAL SYSTEM APPROACHES THE AREA. A MODERATE NORTHWESTERLY FLOW THEN DEVELOPS TUESDAY NIGHT IN THE WAKE OF A COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 84 70 89 67 83 / 50 10 10 05 20 PENSACOLA 83 72 87 70 83 / 50 20 10 05 20 DESTIN 80 74 82 70 81 / 50 20 20 10 20 EVERGREEN 84 68 89 62 83 / 60 10 10 05 10 WAYNESBORO 85 67 90 64 80 / 40 10 05 05 20 CAMDEN 84 68 89 61 80 / 60 10 05 05 10 CRESTVIEW 84 70 90 65 86 / 50 20 10 05 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 21/16
Hazardous weather outlook, Apr 24, 7:02 AM CDT, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 702 AM CDT FRI APR 24 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 702 AM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP PRIMARILY ACROSS SOUTHEAST MISSISSIPPI INTO INTERIOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA LATE TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE TONIGHT INTO THE EARLY MORNING HOURS SATURDAY...WHICH COULD PRODUCE STRONG TO DAMAGING WIND GUSTS AND POSSIBLY AN ISOLATED TORNADO SPIN UP AND MARGINALLY SEVERE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION SATURDAY. SOME STORMS COULD BECOME STRONG TO SEVERE AGAIN DURING THE DAY SATURDAY...WITH DAMAGING WINDS...ISOLATED TORNADOES AND HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS MAY BE REQUESTED SATURDAY. GMZ630>635-650-655-670-675-251215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 702 AM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION LATE TONIGHT AS ONSHORE FLOW INCREASES OVER THE MARINE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT WILL LIKELY NEED TO EXERCISE CAUTION SATURDAY AS MODERATE ONSHORE FLOW CONTINUES OVER THE MARINE AREA. SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA SATURDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH HIGH WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAINS.
In the hours before
Special weather statement, Apr 25, 3:31 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
331 AM CDT SAT APR 25 2015
MSZ078-079-250900-
GEORGE MS-STONE MS-
331 AM CDT SAT APR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN GEORGE AND STONE
COUNTIES UNTIL 400 AM CDT...
AT 329 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PERKINSTON...
OR 7 MILES SOUTH OF WIGGINS...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
WIGGINS... PERKINSTON... MCHENRY...
PERRY... CROSSROADS... MERRILL...
WHITES CROSSING... AVENT... BEATRICE...
TEN MILE... TEXAS... INDIA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 40 TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
&&
LAT...LON 3091 8927 3091 8883 3100 8883 3100 8871
3073 8870 3073 8888 3068 8889 3068 8924
3069 8930
TIME...MOT...LOC 0829Z 272DEG 44KT 3075 8914Special weather statement, Apr 25, 4:00 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT SAT APR 25 2015
MSZ076-079-250930-
GEORGE MS-GREENE MS-
400 AM CDT SAT APR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT GEORGE AND SOUTHERN GREENE
COUNTIES UNTIL 430 AM CDT...
AT 358 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF LUCEDALE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
LUCEDALE... LEAKESVILLE... MCLAIN...
CROSSROADS... MERRILL...
AVENT... ROCK CREEK... WARD...
PISGAH... BEXLEY... EVANSTON...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
&&
LAT...LON 3091 8888 3091 8883 3111 8884 3119 8845
3074 8841 3073 8888
TIME...MOT...LOC 0858Z 261DEG 36KT 3084 8882Special weather statement, Apr 25, 4:23 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
423 AM CDT SAT APR 25 2015
ALZ051-251000-
CHOCTAW AL-
423 AM CDT SAT APR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHOCTAW COUNTY UNTIL
500 AM CDT...
AT 422 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LISMAN...OR 12
MILES NORTHWEST OF BUTLER...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
BUTLER... LISMAN... PENNINGTON...
PELHAM... NAHEOLA... ROCK SPRINGS...
ROBJOHN... RED SPRINGS... MOUNT STERLING...
MOLLIE... LITTLE WALKER... OAKCHIA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3226 8801
3215 8802 3214 8804 3211 8805 3209 8804
3206 8807 3207 8810 3206 8812 3202 8812
3204 8846 3231 8842
TIME...MOT...LOC 0922Z 268DEG 48KT 3224 8834Special weather statement, Apr 25, 4:27 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
427 AM CDT SAT APR 25 2015
ALZ061-062-251000-
UPPER BALDWIN AL-UPPER MOBILE AL-
427 AM CDT SAT APR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOBILE COUNTY UNTIL 500
AM CDT...
AT 426 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GULFCREST...OR 13 MILES SOUTHWEST OF CITRONELLE...MOVING EAST AT
50 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... SARALAND... SATSUMA...
CREOLA... MOUNT VERNON... AXIS...
BUCKS... I65 AND US 43...
I65 AND AL 158... CHUNCHULA... GULFCREST...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
&&
LAT...LON 3078 8800 3077 8806 3078 8842 3105 8842
3110 8797 3090 8793 3091 8794 3090 8794
3080 8793 3079 8792 3082 8791 3077 8790
3077 8795
TIME...MOT...LOC 0926Z 259DEG 48KT 3092 8834The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 5:17 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 43 min |
| Apr 25, 5:41 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 34 min |
| Apr 25, 5:54 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 36 min |
| Apr 25, 6:21 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 39 min |
| Apr 25, 6:33 AM CDT | Tornado Warning | MOB | Okaloosa | 12 min |
| Apr 25, 6:59 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 27 min |
| Apr 25, 7:05 AM CDT | Areal Flood Advisory | MOB | Okaloosa, Santa Rosa | 3 hr |
| Apr 25, 3:26 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 64 min |
| Apr 25, 3:48 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 57 min |
| Apr 25, 3:57 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 53 min |
| Apr 25, 4:38 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 26 min |
| Apr 25, 4:43 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 24 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.